# SDR SWAA2014071429975

- Difficulty date: May 31, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 33,317 hours, 14,896 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE WIGGLE PLATE CRACKED AT REAR LOWER SPAR INBD SIDE OF NR 1 ENG AFT STRUT.  R & R WIGGLE PLATE IAW SRM.
